The Michigan Mathematical Journal

On a conjecture of Schur.

Michael Fried

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 17, Issue 1 (1970), 41-55.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000374

Digital Object Identifier
doi:10.1307/mmj/1029000374

Mathematical Reviews number (MathSciNet)
MR0257033

Zentralblatt MATH identifier
0169.37702

Subjects
Primary: 10.76

Citation

Fried, Michael. On a conjecture of Schur. Michigan Math. J. 17 (1970), no. 1, 41--55. doi:10.1307/mmj/1029000374. https://projecteuclid.org/euclid.mmj/1029000374


Export citation